Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Kronecker products of irreducible representations of the $ 2\times 2$ real unimodular group. I


Author: Lajos Pukánszky
Journal: Trans. Amer. Math. Soc. 100 (1961), 116-152
MSC: Primary 22.57
DOI: https://doi.org/10.1090/S0002-9947-1961-0172962-1
MathSciNet review: 0172962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.57

Retrieve articles in all journals with MSC: 22.57


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0172962-1
Article copyright: © Copyright 1961 American Mathematical Society